MAUDE Adverse Event Report: COVIDIEN ENTFLX 12FR;36W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTFLX 12FR;36W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721211E
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that over the last 6 months the kangaroo nasogastric tubes have been breaking, especially with extended use greater than 1 week.The customer further reported that they are splitting at the join between the enfit port and at the side of the medication port.It was also noted that there was leaking at the enit to the pump set connector and the enfit port is also breaking during use.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.Two samples were received for evaluation.After performing an inspection per procedure; the reported condition was not observed with the samples received.The received samples met specifications.The condition reported was not observed in the product; therefore, the root cause was not identified.A review of the process also did not determine a root cause.No corrective actions are deemed necessary at this moment.The process is running according to product specifications meeting quality acceptance criteria.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Added the initial reporter's phone number.

Brand Name
ENTFLX 12FR;36W/OSTYL W/Y PRT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9125643
Report Number9612030-2019-02294
Device Sequence Number2332702
Product Code KNT
UDI-Device Identifier10884521583016
UDI-Public10884521583016
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721211E
Device Catalogue Number8884721211E
Device Lot Number1828101864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
09/17/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date09/30/2019
12/09/2019
Patient Sequence Number1